# SDR USAA000855

- Difficulty date: June 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 83,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, SVC DOOR JAMB LOWER AFT CORNER.  DOUBLERS INSTALLED AFTER CRACK CUT OUT, FILLER AND TAPER SHIMS INSTALLED PER SRM 53-05 FIG 112.  (M)
